All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am a 24 year old female. I had my last period a month ago. It lasted for four days. On the fourth day, my fiance rubbed his genitals against mine. He did not ejaculate, still just to be sure, I took an I-pill within 12 hours. After a week, I noticed a brown discharge. On the next ... Read Full »
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist
Answer: Hello, Welcome to icliniq.com. As you were in the early proliferative phase of your cycle, hence the withdrawal bleeding following I-pill is scanty and less, but it ensures that you are not pregnant. The bleeding may last for three to five days, and the next menses shall be only after a month from ... Read Full »
Chat with a Doctor
Starting @ just $29.99